Louchard, G.
Mouvement brownien et valeurs propres du laplacien
Annales de l'I.H.P. Probabilités et statistiques, Tome 4 (1968) no. 4 , p. 331-342
Zbl 0181.20803 | MR 261695 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1968__4_4_331_0

Bibliographie

[1] M. Berger, Sur le spectre d'une variété riemanienne. C. R. Paris, t. 263, 1966, p. 13-16. MR 202090 | Zbl 0141.38203

[2] Erdelyi, Magnus, Oberhettinger et Tricomi, Tables of integral transforms, vol. I, New York, 1954. Zbl 0055.36401

[3] K. Ito and H.P. Mckean, Jr., Diffusion processes and their sample paths, Berlin, 1965. Zbl 0127.09503

[4] M. Kac, On some connections between probability theory and differential and integral equations. Proc. Sec. Berkeley Symp. on Math. Stat. and Prob., 1957, p. 189-215. MR 45333 | Zbl 0045.07002

[5] M. Kac, Can you hear the shape of a drum, Amer. Math. Monthly, t. 73, 1966, p. 1-23. MR 201237 | Zbl 0139.05603

[6] H.P. Mckean, Jr. and I.M. Singer, Curvature and the eigenvalues of the Laplacian, to appear. Zbl 0198.44301

[7] P. Levy, Processus stochastiques et mouvements brownien, Paris, 1948. Zbl 0034.22603

[8] S. Minakshisundaram, Eigenfunctions on Riemannian manifolds. J. Indian Math. Soc., t. 17, 1953, p. 158-165. MR 61750 | Zbl 0055.08702

[9] H. Weyl, The classical groups. Princeton, 1946.